# SDR CKSA97094

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36411041
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION LEFT HAND WHEEL WELL 2ND FITTING ABOVE LONGERON 24.  REMOVED AND REPLACED FITTING IAW SRM 51-01-20 AND 51-1-0.  CORROSION TASK CARD NUMBER 574L-0551.  NON-ROUTINE TASK CARD NUMBER 92836.
